# SDR 99UAL900243

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1847U
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Engine: Ge CF66D
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: 4r Door
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR RIGHT EVACUATION SLIDE-RAFT REMOTE PRESSURE PRESS-TO-TEST INDICATING SYSTEM INOP.  LIGHT LENS DAMAGED.  *S/D*  SYSTEM INOP DUE TO DEAD BATTERIES.  BATTERIES REPLACED AND SYSTEMS OPERATIONS CHECK - OK.
